RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 75, Number 1, Pages 26–40 (Mi tmf4664)  

This article is cited in 9 scientific papers (total in 9 papers)

Operator expansions in the minimal subtraction scheme. I. The gluing method

K. G. Chetyrkin


Abstract: The operator expansion at short distances is derived in the framework of the minimal subtraction scheme.

Full text: PDF file (1564 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 75:1, 346–356

Bibliographic databases:

Received: 18.09.1986

Citation: K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. I. The gluing method”, TMF, 75:1 (1988), 26–40; Theoret. and Math. Phys., 75:1 (1988), 346–356

Citation in format AMSBIB
\Bibitem{Che88}
\by K.~G.~Chetyrkin
\paper Operator expansions in the minimal subtraction scheme. I.~The gluing method
\jour TMF
\yr 1988
\vol 75
\issue 1
\pages 26--40
\mathnet{http://mi.mathnet.ru/tmf4664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955665}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 75
\issue 1
\pages 346--356
\crossref{https://doi.org/10.1007/BF01017168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U172800003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4664
  • http://mi.mathnet.ru/eng/tmf/v75/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. II. Explicit formulas for coefficient functions”, Theoret. and Math. Phys., 76:2 (1988), 809–817  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, “Wilson expansion in minimal subtraction scheme”, Theoret. and Math. Phys., 78:1 (1989), 100–105  mathnet  crossref  mathscinet  isi
    3. V. A. Smirnov, E. R. Rakhmetov, “The regional strategy in the asymptotic expansion of two-loop vertex Feynman diagrams”, Theoret. and Math. Phys., 120:1 (1999), 870–875  mathnet  crossref  crossref  zmath  isi
    4. Smirnov, VA, “Problems of the strategy of regions”, Physics Letters B, 465:1–4 (1999), 226  crossref  isi
    5. Smirnov, VA, “Analytical results for dimensionally regularized massless on-shell double boxes with arbitrary indices and numerators”, Nuclear Physics B, 566:1–2 (2000), 469  crossref  isi
    6. Smirnov, VA, “Applied asymptotic expansions in momenta and masses - Introduction”, Applied Asymptotic Expansions in Momenta and Masses, 177 (2002), 1  crossref  isi
    7. Bern, Z, “Iteration of planar amplitudes in maximally supersymmetric Yang-Mills theory at three loops and beyond”, Physical Review D, 72:8 (2005), 085001  crossref  isi
    8. Jantzen, B, “The two-loop vector form factor in the Sudakov limit”, European Physical Journal C, 47:3 (2006), 671  crossref  isi
    9. Jantzen B. Smirnov A.V. Smirnov V.A., “Expansion by Regions: Revealing Potential and Glauber Regions Automatically”, Eur. Phys. J. C, 72:9 (2012), 2139  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:66
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019